Siberian Mathematical Journal

, Volume 12, Issue 3, pp 345–349 | Cite as

Systems of quadratic exterior differential equations

  • V. V. Vasenin
  • R. N. Shcherbakov


Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. P. Finikov, Cartan's Method of Exterior Forms [in Russian], Gostekhteoretizdat, Moscow-Leningrad (1948).Google Scholar
  2. 2.
    S. V. Bakhvalov, “Remarks on the movable trihedron method,” Matem. Sb.,7, No. 2, 321–326 (1940).Google Scholar
  3. 3.
    V. V. Vasenin, “The existence of solutions for a system of exterior differential equations,” Sibirsk. Matem. Zh.,5, No. 4, 774–777 (1964).Google Scholar
  4. 4.
    V. V. Vasenin, “Proof of the existence theorem for a solution of one class of systems of exterior differential equations,” Trudy Irkutsk. Politekhn. Inst. i Gos. Univ., 32/44, 18–25 (1967).Google Scholar
  5. 5.
    N. Bourbaki, “Algebra, Algebraic Structures, Linear and Multilinear Algebra,” in: Elements of Mathematics, Part 2, Addison-Wesley, Reading, Mass. (1968).Google Scholar
  6. 6.
    R. N. Shcherbakov, “Systems of exterior equations,” Proc. of the Third Inter-University Conference on Problems of Geometry [in Russian], Izd. Kazansk. Univ. (1967), p. 196.Google Scholar
  7. 7.
    R. N. Shcherbakov, A Course in Affine and Projective Differential Geometry [in Russian], Izd. Tomsk. Univ., Tomsk (1960).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • V. V. Vasenin
  • R. N. Shcherbakov

There are no affiliations available

Personalised recommendations